# SDR FDEA201103040847

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: FX148N31521
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ATTACH STRUCTURE 1787-1825 S-6R HAS CORROSION. REMOVED CORROSION AT APU INLET DOOR ATTACH STRUCTURE 1787-1825, BLENDED AREA   L=2.025" W=1.075" D=.063" ORIG MAT =.063 REMAINING  =0, FOUND OUT OF LIMITS IAW NO SRM FOR ALLOWABLE DAMAGE.  R & R ANGLE SUPPORT IAW SRM 51-40-02.  MAJOR REPAIR.
